# SDR HALA2016062600252

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 28,805 hours, 43,787 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE TEST DID NOT TEST AT ALL.  OPS CHECKED CARGO SMOKE TEST IAW AMM TASK 26-13-01-710-801.  FAULT MESSAGE, CARGO SMOKE FWD, APPEARED.  TROUBLESHOT IAW FIM TASK 26-13, TASK 803.  R & R NR 8 SMOKE DETECTOR IN FWD CARGO IAW AMM 26-13-01.  ALL TESTS PASSED OK.
